# SDR R61A201710230847

- Difficulty date: October 23, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 34,541 hours, 21,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  FOUND THE RT FLOOR SUPPORT FRAME 84 JUST FWD OF R2 DOOR CUTOUT SHOWS EVIDENCE OF CORROSION.  MX REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-41-01, 51-41-02, AND 51-43-02.
